Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The nonuniform motion of a supersonic dislocation


Authors: Constantine Callias and Xanthippi Markenscoff
Journal: Quart. Appl. Math. 38 (1980), 323-330
MSC: Primary 73S05
DOI: https://doi.org/10.1090/qam/592199
MathSciNet review: 592199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. D. Eshelby, Phys. Rev. 90, 248 (1953) MR 0066922
  • [2] X. Markenscoff, J. Elast. 10, 193 (1980) MR 576167
  • [3] P. Burgers and L. B. Freund, Int. J. Sol. Str. 16, 265 (1980) MR 562964
  • [4] S. Winkler, D. R. Curran, and D. A. Shockey, Int. J. Fr. Mech. 6, 151, 271 (1970)
  • [5] L. B. Freund, Quart. Appl. Math. 30, 271 (1972)
  • [6] L. M. Brock, Quart. Appl. Math. 36, 269 (1978) MR 0521409

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73S05

Retrieve articles in all journals with MSC: 73S05


Additional Information

DOI: https://doi.org/10.1090/qam/592199
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society